7 doctors weighed in:

Following bunion and sesamoid removal I am taking fluoxetine for infection top side of foot red and itchy foot swells when standing is this normal?

7 doctors weighed in
Dr. Alan Ali
Psychiatry
5 doctors agree

In brief: Fluoxetine

Are u sure it is fluoxetine?.
That is Prozac and it is for depression/anxiety.

In brief: Fluoxetine

Are u sure it is fluoxetine?.
That is Prozac and it is for depression/anxiety.
Dr. Alan Ali
Dr. Alan Ali
Thank
4 doctors agree

In brief: Bunion surgery

It is normal to have some swelling and even numbness a few weeks after surgery.
However if the symptoms are getting worst instead of better and if it has been over a month after surgery.You need to have your surgeon see it to make sure it isn't an infection or any other complication.

In brief: Bunion surgery

It is normal to have some swelling and even numbness a few weeks after surgery.
However if the symptoms are getting worst instead of better and if it has been over a month after surgery.You need to have your surgeon see it to make sure it isn't an infection or any other complication.
Dr. Ricardo Reyes
Dr. Ricardo Reyes
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
111,000 doctors available
Read more answers from doctors